Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 413529, 12 pages
http://dx.doi.org/10.1155/2013/413529
Research Article

A Modified Generalized Laguerre Spectral Method for Fractional Differential Equations on the Half Line

1Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, Eskisehir Yolu 29.Km, 06810 Ankara, Turkey
2Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, Jeddah 21589, Saudi Arabia
3Institute of Space Sciences, Magurele-Bucharest, Romania
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
5Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt

Received 21 May 2013; Accepted 7 July 2013

Academic Editor: Soheil Salahshour

Copyright © 2013 D. Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, Complexity, Nonlinearity and Chaos, World Scientific, Singapore, 2012.
  2. K. Miller and B. Ross, An Introduction to the Fractional Calaulus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993.
  3. M. Ortigueira, “Introduction to fraction linear systems. Part 1: continuous-time case,” in IEE Proceedings Vision, Image, Signal Processing, vol. 147, pp. 6–70, 2000.
  4. K. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974.
  5. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier, Amsterdam, The Netherlands, 2006. View at MathSciNet
  6. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods Fundamentals in Single Domains, Springer, Berlin, Germany, 2006. View at MathSciNet
  7. E. H. Doha, A. H. Bhrawy, D. Baleanu, and S. S. Ezz-Eldien, “On shifted Jacobi spectral approximations for solving fractional differential equations,” Applied Mathematics and Computation, vol. 219, no. 15, pp. 8042–8056, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J.-P. Yan and B.-Y. Guo, “A collocation method for initial value problems of second-order ODEs by using Laguerre functions,” Numerical Mathematics. Theory, Methods and Applications, vol. 4, no. 2, pp. 283–295, 2011. View at Google Scholar · View at MathSciNet
  9. E. H. Doha and A. H. Bhrawy, “An efficient direct solver for multidimensional elliptic Robin boundary value problems using a Legendre spectral-Galerkin method,” Computers & Mathematics with Applications, vol. 64, no. 4, pp. 558–571, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. D. Funaro, “Estimates of Laguerre spectral projectors in Sobolev spaces,” in Orthogonal Polynomials and Their Applications, C. Brezinski, L. Gori, and A. Ronveaux, Eds., pp. 263–266, Scientific Publishing, Singapore, 1991. View at Google Scholar
  11. B.-Y. Guo, L.-L. Wang, and Z.-Q. Wang, “Generalized Laguerre interpolation and pseudospectral method for unbounded domains,” SIAM Journal on Numerical Analysis, vol. 43, no. 6, pp. 2567–2589, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Gülsu, B. Gürbüz, Y. Öztürk, and M. Sezer, “Laguerre polynomial approach for solving linear delay difference equations,” Applied Mathematics and Computation, vol. 217, no. 15, pp. 6765–6776, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. Schimming and S. Z. Rida, “Noncommutative Bell polynomials,” International Journal of Algebra and Computation, vol. 6, no. 5, pp. 635–644, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. M. A. El-Sayed and S. Z. Rida, “Bell polynomials of arbitrary (fractional) orders+,” Applied Mathematics and Computation, vol. 106, no. 1, pp. 51–62, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  15. R. A. Van Gorder, “Computation of certain infinite series of the form Σf(n)nk for arbitrary real-valued k,” Applied Mathematics and Computation, vol. 215, no. 3, pp. 1209–1216, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  16. B. Shahriyar, F. Ismail, S. Aghabeigi, A. Ahmadian, and S. Salahshour, “An eigenvalueeigenvector method for solving a system of fractional differential equations with uncertainty,” Mathematical Problems in Engineering, vol. 2013, Article ID 579761, 11 pages, 2013. View at Publisher · View at Google Scholar
  17. A. H. Bhrawy, M. M. Tharwat, and Y. Yildirim, “A new formula for fractional integrals of Chebyshev polynomials: application for solving multi-term fractional differential equations,” Applied Mathematical Modelling, vol. 37, no. 6, pp. 4245–4252, 2012. View at Google Scholar
  18. Y.-L. Jiang and X.-L. Ding, “Waveform relaxation methods for fractional differential equations with the Caputo derivatives,” Journal of Computational and Applied Mathematics, vol. 238, pp. 51–67, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Kazem, S. Abbasbandy, and S. Kumar, “Fractional-order Legendre functions for solving fractional-order differential equations,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 37, no. 7, pp. 5498–5510, 2013. View at Google Scholar · View at MathSciNet
  20. J. Song, F. Yin, X. Cao, and F. Lu, “Fractional variational iteration method versus Adomian's decomposition method in some fractional partial differential equations,” Journal of Applied Mathematics, vol. 2013, Article ID 392567, 10 pages, 2013. View at Google Scholar · View at MathSciNet
  21. X. Zhang, L. Liu, Y. Wu, and Y. Lu, “The iterative solutions of nonlinear fractional differential equations,” Applied Mathematics and Computation, vol. 219, no. 9, pp. 4680–4691, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  22. A. H. Bhrawy, A. S. Alofi, and S. S. Ezz-Eldien, “A quadrature tau method for fractional differential equations with variable coefficients,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2146–2152, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  23. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “Efficient Chebyshev spectral methods for solving multi-term fractional orders differential equations,” Applied Mathematical Modelling, vol. 35, no. 12, pp. 5662–5672, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  24. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “A Chebyshev spectral method based on operational matrix for initial and boundary value problems of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2364–2373, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  25. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “A new Jacobi operational matrix: an application for solving fractional differential equations,” Applied Mathematical Modelling, vol. 36, no. 10, pp. 4931–4943, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. A. Ahmadian, M. Suleiman, S. Salahshour, and D. Baleanu, “A Jacobi operational matrix for solving a fuzzy linear fractional differential equation,” Advances in Difference Equations, 2013, article 104. View at Publisher · View at Google Scholar
  27. C. Li, F. Zeng, and F. Liu, “Spectral approximations to the fractional integral and derivative,” Fractional Calculus and Applied Analysis, vol. 15, no. 3, pp. 383–406, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. S. Yüzbaşı, “Numerical solution of the Bagley-Torvik equation by the Bessel collocation method,” Mathematical Methods in the Applied Sciences, vol. 36, no. 3, pp. 300–312, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  29. M. H. Atabakzadeh, M. H. Akrami, and G. H. Erjaee, “Chebyshev operational matrix method for solving multi-order fractional ordinary differential equations,” Applied Mathematical Modelling, 2013. View at Publisher · View at Google Scholar
  30. A. Ahmadian, M. Suleiman, and S. Salahshour, “An operational matrix based on Legendre polynomials for solving fuzzy fractional-order differential equations,” Abstract and Applied Analysis, vol. 2013, Article ID 505903, 29 pages, 2013. View at Publisher · View at Google Scholar
  31. A. H. Bhrawy and A. S. Alofi, “The operational matrix of fractional integration for shifted Chebyshev polynomials,” Applied Mathematics Letters, vol. 26, no. 1, pp. 25–31, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  32. A. H. Bhrawy, M. Alghamdi, and T. M. Taha, “A new modified generalized Laguerre operational matrix of fractional integration for solving fractional differential equations on the half line,” Advances in Difference Equations, vol. 2012, p. 179, 2012. View at Google Scholar
  33. B.-Y. Guo and X.-Y. Zhang, “A new generalized Laguerre spectral approximation and its applications,” Journal of Computational and Applied Mathematics, vol. 181, no. 2, pp. 342–363, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  34. G. Szegő, Orthogonal Polynomials, vol. 23, American Mathematical Society. Colloquium Publications, 1985.
  35. B.-Y. Guo and C. Zhang, “The spectral method for high order problems with proper simulations of asymptotic behaviors at infinity,” Journal of Computational and Applied Mathematics, vol. 237, no. 1, pp. 269–294, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  36. A. H. Bhrawy and A. S. Alofi, “A Jacobi-Gauss collocation method for solving nonlinear Lane-Emden type equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 1, pp. 62–70, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  37. K. Diethelm and N. J. Ford, “Numerical solution of the Bagley-Torvik equation,” BIT. Numerical Mathematics, vol. 42, no. 3, pp. 490–507, 2002. View at Google Scholar · View at MathSciNet
  38. S. S. Ray and R. K. Bera, “Analytical solution of the Bagley Torvik equation by Adomian decomposition method,” Applied Mathematics and Computation, vol. 168, no. 1, pp. 398–410, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  39. Y. Çenesiz, Y. Keskin, and A. Kurnaz, “The solution of the Bagley-Torvik equation with the generalized Taylor collocation method,” Journal of the Franklin Institute, vol. 347, no. 2, pp. 452–466, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  40. M. A. Z. Raja, J. A. Khan, and I. M. Qureshi, “Solution of fractional order system of Bagley-Torvik equation using evolutionary computational intelligence,” Mathematical Problems in Engineering, vol. 2011, Article ID 675075, 18 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  41. S. S. Ray, “On Haar wavelet operational matrix of general order and its application for the numerical solution of fractional Bagley Torvik equation,” Applied Mathematics and Computation, vol. 218, no. 9, pp. 5239–5248, 2012. View at Publisher · View at Google Scholar · View at MathSciNet